# SDR AALA20151012013

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 50,029 hours, 17,289 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N504540NA
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD LT PYLON HOLE NR 2 AFT FACE CRACKED.  OVERSIZED THE DISCREPANT HOLE TO REMOVE THE CRACK INDICATION.  INSTALLED FREEZE PLUG.  COMPLETED REPAIR IAW EA 254881.
